| Model Number |
BCI602 BONE CONDUCTION IMPLANT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Post Operative Wound Infection (2446)
| Date of Event |
11/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user had a wound breakdown with granulation and exposure of bci602 post-operatively.The user has been explanted.
Additional Manufacturer Narrative
Device investigations did not reveal any device defect or problem which is expected to have been present whilst implanted.Damages found during device investigation are most likely related to the explantation surgery.This finding was expected, because according to the recipient report the device was explanted due to postoperative side effects, namely the user had a wound breakdown with granulation and exposure of bci602 post-operatively.User has a history of previous surgery which likely contributed to the observed issue.The skin was tight and the scar just opened up.This is a final report.
Event or Problem Description